# SDR CALA2025010301776

- Difficulty date: December 31, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834FAL
- Aircraft time: 57,120 hours, 21,380 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMPER REPORTED THAT EMERGENCY SLIDE BAR ON L1 DOOR DISLODGED DU RING OPENING FOUND RIGHT HAND SIDE OF GIRT BAR IMPROPERLY INSTALLED. REINSTALLED BOTH ENDS OF GIRT BAR INTO RETAINING CLIPS PROPERLY.
